# SDR ASMF200504015

- Difficulty date: April 17, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 41,532 hours, 2,887 cycles
- Engine: Pwa JT8D219
- Engine time: 39,117 hours, 27,256 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AS A CONSEQUENCE OF DURING TAKEOFF AT 80 KNOTS, OIL PRESSURE REACHED 60 PSI ON RIGHT ENGINE.  THE OIL PRESSURE RIGHT ENGINE WAS ADJUSTED IN 43 PSI IAW MM 79-20-03, TESTED CORRECT.
